MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Catalog Number 777624
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the endoscope showed that the ureteral stent had a crack at one end.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted the sample was provided in a large ziploc bag with the original bard pouch.Dimensional evaluation noted dimensional requirements per cd-7068-xx state the od to be 0.079" ± 0.002", tip id to be 0.043" ± 0.002" , and guidewire to be 0.038" ± 0.001".When evaluating the sample, a separation could be located from the suture port hole to the end of the stent.This separation is seen when the suture is pulled from the stent; however, the suture was not provided for evaluation.The od was measured at 0.0793" using a laser micrometer.The tip id was measuring a using a 0.043" pin gauge.A 0.038" guidewire passed through the sample without hesitation.Also received 3 photo samples.First photo sample shows top view of sorbafix packaging.Second photo sample shows packaging label of sorbafix including product catalog number, batch number, and expiration date.Fourth photo sample shows 4 small black screws on green background.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be user does not handle with care, bends sharply.However, there was insufficient information to confirm this potential root cause.The dhr review did not show any problems or conditions that would have contributed to the reported event.The instructions for use were found adequate and states the following: "avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent." "care should be exercised when removing the stent from inner polybag so as not to cause tearing or fragmentation." "the insertion of a ureteral stent should only be done by those individuals who have comprehensive training in the techniques and risks of the procedure." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.

Brand Name
BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18283097
Report Number1018233-2023-08791
Device Sequence Number6667970
Product Code FAD
UDI-Device Identifier10801741014540
UDI-Public(01)10801741014540
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number777624
Device Lot NumberNGGX4108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown